# SDR UPS03641449

- Difficulty date: October 17, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Condition: Broken
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A VIBRATION IN NOSE GEAR NOTED IN T/O.  DURING FLAP RETRACTION W/ FLAP LEVER AT 1 RECVD EICAS MSG/LIGHT FOR LE SLAT ASSMY L/E LIGHT ILLUM WITH THE FLAP POINTERS CORRECT.  DECLARED EMERGENCY AND REQUESTED THE RESCUE EQUIPMENT.  FOUND BROKEN CONTROL RED AT SLAT NR 7 O/B POS BEAT AND REMOVED PER MM 27-81-01-4.  INSTALLED CONTROL ROD AT NR 7 SLAT O/B ROD PER MM 27-81-01-4.  OPS CHECKED GOOD.  NO EICAS MESG AND NO FAULTS ON FSEU.
